MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE CEMENTLESS FEMORAL COMPONENT 48MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE CEMENTLESS FEMORAL COMPONENT 48MM; HIP COMPONENT
Model Number 38PF1048
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluate.
 
Event or Problem Description
Allegedly, xray showed a fractured at the femoral neck of his right side , just below the level of prosthesis.A visit with dr (b)(6) on (b)(6) 2019 indicated the stress fractured was healed , and subject was gradually returning to regular activities.Subject was treated non-operatively and received tylenol and tramadol while in the emergency department.
 
Additional Manufacturer Narrative
Investigation completed.Evaluation codes added.

Brand Name
CONSERVE CEMENTLESS FEMORAL COMPONENT 48MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10320084
Report Number3010536692-2020-00500
Device Sequence Number14219232
Product Code KXA
UDI-Device IdentifierM68438PF10481
UDI-PublicM68438PF10481
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082673
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38PF1048
Device Catalogue Number38PF1048
Device Lot Number1675586
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/24/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/24/2020
Supplement Report FDA Received Date07/30/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight72